# SDR FDEA202204301091

- Difficulty date: April 30, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 93,969 hours, 22,704 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD 2 OFF AT 2.5 GALLONS AND HYD 2 FAIL AT 1.0 GALLON. QUALITY DROPPED TO 0.0.   INSTALLED #2 ENGINE LEFT PUMP(UPPER) UPTO AND INCLUDING PARA 3.F.(3) MD11 AMM 29-11-20-4-1. TO END LEAK AND OP`S CHECK GOOD OK FOR SERVICE.   REMOVED, INSPECTED, AND REPLACED CASE DRAIN AND PRESSURE FILTERS #2 ENGINE HYD MANIFOLD UPTO AND INCLUDING PARA 3.G.(3).
